# SDR SWIA2019032845673

- Difficulty date: February 12, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 32,146 hours, 20,012 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Jack Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACKING FITTING LT AND RT FITTING SUPPORTS BETWEEN FS 265.00 AND FS 280.00 CORRODED. (C-CHECK) RO: 03/28/2019 REMOVED AND REPLACED LT AND RT NLG JACK FITTINGS BETWEEN FS265.00 AND FS280.00 IAW SRM. LEAK CHECK GOOD.
